# SDR CALA2021072301157

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 58,082 hours, 25,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D532305002000
- Condition: Corroded
- Location: Fr 29 S42-43r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FR 29 STR 43R-42R SHEAR TIE HAS CORROSION - A3 NB-05-3-6013 - NR 9296352 (36352) GENERATED BY V077960 AT HAECO LCQ. REMOVED AND REPLACED SHEAR TIE IN FWD CARGO PIT AT FR 29RT BETWE EN STRINGERS 42R-43R IAW A320 SRM 51-72-11. ACCOMPLISHED BY V052 030, INSP BY N078570.
